# SDR ALGA100820148431

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- Aircraft time: 11,877 hours
- Engine: Allsn 250C47B
- System (JASC): 6200 · Main Rotor System
- Part: Spring
- Part number: 407310104105
- Condition: Broken
- Component: Frahm Damper, Bell
- Component part number: 407010150109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SPRING & INTERNAL DAMAGE.
